Hi I woke up a bit early and saw your post. Just hang in and keep reading this site. There are alot of great people on here that will help you. They will be rolling in soon. HANG IN!!!!!!!
My experience was mostly with the other opites but methedone became the beast. Talk to a Dr. reg this info if needed. A rehab can help but some have you go c/t but they do give you none addictive med to ease you... However I am going into my 6month and have seen the blessing on this post from people who have made it threw there detox and recovery from here......KEEP IN TOUCH IT WORKS HERE!!!!!!!!!!
Keep on Truckin and don't look back
I have a connective tissue disease called Dermatomyositis and I have been on the patch for two years. Recently I had a problem with the pharmacy refilling the patch one patch early. (It had fallen off.) My doctor prescribed my new patches three days early but they refused to fill it even though insurance cleared it.Since it was a Friday at 7pm and my doctor had gone out of town, I was stuck.It was the worse, most horrible experience of my life. I went from a 75mcg patch to nothing. I did have a prescription for Lortab I had never filled, thank God but it barely helped. I really should have gone to the ER. I had horrible sweats, my body had spasms and seizures. I couldn't be still, had body contortions. I can't express the importance of titrating down. 50, 25, 12, then Hydrocodone, THEN nothing. Good luck. By the way, when I called my doctor the following Monday he was furious. He called the pharmacy and let them have it.
I tapered of Fentanyl & it was rough but doable. You may want to use the pills after coming off the patch to help. I only suggest this because you're dependent, like I was. The suggestions here will help. If you prefer to go somewhere, there are medical detoxes & they'll give you things to help. Your physician should be able to give you things to help. Personally, I think Fentanyl is not the right drug to treat CP. It takes somewhat longer to come off than the pills. Make sure you drink plenty of fluids.